# SDR ASOA201000163

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE FAILS FUNCTIONAL TEST AT 25 LBS FORCE (16 MAX).    CLEANED & LUBRICATED THE FUSELAGE LATCH PIN BEARINGS AND REPEATED THE PAX DOOR FUNCTIONAL CHECK ON THE INNER HANDLE IAW AMM TASK 52-11-00-720-802, WITH NO DEFECTS NOTED.
